How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask dermdoc19 Your Own Question
dermdoc19
dermdoc19, Dermatologist
Category: Dermatology
Satisfied Customers: 4069
Experience:  30 years practice in general and cosmetic dermatology
50983945
Type Your Dermatology Question Here...
dermdoc19 is online now
A new question is answered every 9 seconds

I seem to tolerate Ivermectin well. I used it 3 years

Customer Question

I seem to tolerate Ivermectin well. I used it 3 years ago--with a dermatologist's prescription--to eradicate scabies. Now I seem to have demodex all over my body, beginning with a strong redness in and around my eyes. My eye sockets have been red for years; I thought it was genetics or aging or both. Tea tree oil returns the skin's pale pigment but using it around my eyes makes them sting painfully for a long time. I thought to combine TTO with CeraVe as an all-body cream and then take ivermectin orally the next day and again in 4 (7?) days. Does this make sense to you? If so, could you tell me proportions of TTO and cream? Or give me another plan of attack altogether? I am hale and hardy otherwise, except that I'm being treated by a neurologist for dystonia of the right hand. He is persuaded that deep-brain surgery should be considered. I am not enthusiastic about that but perhaps it is my only option. But I don't want tiny arachnides falling into my brain. I want them long gone.
Submitted: 1 year ago.
Category: Dermatology
Expert:  Dr. David replied 1 year ago.

This is Dr. David

redness around your eyes doesn't mean you have dermodex infection.

you could have eczema or psoriasis.

you should see a dermatologist and get a skin biopsy to help with diagnosis.

you might benefit from a steroid cream to help areas of redness and itchiness on your skin.

as winter gets closer, the air can get drier and cause more itchy and red skin

have you seen a dermatologist to get a skin evaluation and biopsy yet?

Customer: replied 1 year ago.
This is absurd. I am an intelligent educated woman. I have a microscope--and a great sea of knowledge about scabies and about demodex mites. Your answer didn't address a single one of my questions.
Expert:  Dr. David replied 1 year ago.

you are not willing to see a doctor about your skin?

Customer: replied 1 year ago.
Of course I'm not. I have seen doctors, but none of them has had much to offer. I wanted a experienced dermatologist's solutions. Maybe he/she has worked with WHO. One who has treated many cases--such as the person advertised on the initial screen as having dealt with over 4000 cases. Just Answer it seems is practicing bait and switch. I wanted a treatment plan for my rather unusual case. Not "maybe it could be psoriasis."
Expert:  Dr. David replied 1 year ago.

ok